# SDR IXXA06SMN188S

- Difficulty date: June 23, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 80,233 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND AFT FUSELAGE LONGERON 17 LEFT CRACKED ½ INCH AT STATION 1620.000. PERFORMED MAJOR REPAIR IAW DC8 SRM 53-5-2 FIGURE 5, SHEET 1. REMOVED CRACKED LONGERON IAW DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-20D. FABRICATED NEW LONGERON, AND SPLICES, LOCATED, DRILLED, TRIMMED CLEANED, TREATED AND PRIMED AREA, AND NEW LONGERON IAW DC8 SRM 51-1-8B. INSTALLED NEW LONGERON EXTRUSION P/N 51616757, AND SPLICES IAW DC8 SRM 53-5-2 FIG 5, SHEET 1 ITEM B, DC8 SRM 51-2-0 FIG 50, SHEET 37, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
